# SDR U2RA227DHN008

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 52,007 hours, 18,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Part time: 52,007 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 326, GALLEY MOUNT RBL 49 HAS CORROSION.
